# SDR SIMA20121003010

- Difficulty date: October 3, 2012
- Submitted: October 18, 2012
- Operation: Air carrier
- Aircraft: N909AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500899
- Aircraft time: 19,620 hours, 16,678 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14522178605
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE CENTER SERVICE DOOR SILL CORRODED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED SERVICE DOOR LOWER SILL IAW EMBRAER STRUCTUAL REPAIR MANUAL 51-40-02.  THE AIRCRAFT WAS RETURNED TO SERVICE.
